Institute News


CALL FOR PAPERS: Journal of Quantitative Methods

Published: 19/11/2018


Journal of Quantitative Methods

Submissions are open for Volume 3: Issue 1, February 2019

ISSN (P) 2522-2252, ISSN (E) 2522-2260

Scholars/Researchers are invited to submit their research papers, manuscripts, and/or critical reviews for possible inclusion in the upcoming Vol. 3(1). Journal of Quantitative Methods (JQM) is a multidisciplinary, double-blind peer-reviewed, open-access, biannual journal, published in both printed and online versions and it aims at publishing the innovative research, and data-driven modeling.

Submission Date: December 31, 2018

Publication Date: February 28, 2019

Submission ID:

Special Features

We provide full open access, double-blind peer review, English editing services, DOI for published manuscripts that will help for better citation and indexing, publication certificate, indexing with scholarly databases and directories. Moreover, there is no publication fee or processing charges for any of the submissions, or accessing published manuscripts through the internet.

Submission Guidelines

Submission criteria: Original articles based on empirical work with proper theoretical justification like working papers with rich and up-to-date literature review, advanced theoretical modeling which enhances development in the particular field, would be highly encouraged.

Author’s Guidelines:

The JQM reserves the rights to amend or modify the paper as per the reviewer report in some cases. The editorial board reserves the right to accept or reject the papers.

Maqbool H. Sial

Editor-in-Chief, JQM

Chairman, Department of Quantitative Methods

School of Business and Economics

University of Management and Technology

Lahore, Pakistan

Ms. Romila Qamar

Centre for Graduate Research (CGR)
School of Business and Economics (SBE)
University of Management and Technology (UMT), Pakistan.
Tel: (042) 35212801 Ext: 3641

Sectional Partners

Email:  | Phone: 1300 68 11 34 | Address: PO Box 3161, Caroline Springs, Vic 3023 | ABN 47 367 894 930 All rights reserved.


Follow us on

© 2019 The Chartered Institute of Logistics and Transport, ABN 47 367 894 930  | Privacy Policy | Disclaimer | Website Terms | Site by and